Communications in Mathematical Physics

Simple $C^*$-algebras generated by isometries

Joachim Cuntz

Full-text: Open access

Article information

Source
Comm. Math. Phys., Volume 57, Number 2 (1977), 173-185.

Dates
First available in Project Euclid: 24 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.cmp/1103901288

Mathematical Reviews number (MathSciNet)
MR0467330

Zentralblatt MATH identifier
0399.46045

Subjects
Primary: 46L05: General theory of $C^*$-algebras

Citation

Cuntz, Joachim. Simple $C^*$-algebras generated by isometries. Comm. Math. Phys. 57 (1977), no. 2, 173--185. https://projecteuclid.org/euclid.cmp/1103901288


Export citation